# SDR DLM88991649

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 652163350
- Condition: Damaged
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONDITION ACCEPT INSPECTION OF FLAP-A TEMP TYPE     REPAIR WAS FOUND ON I/B AFT CLOSEOUT RIB, LOWER AFT CORNER. THE RIB WAS REPAIRED PER MM 57-52-0, FIG 808 BY INSTALLING A DIFFERENT DOUBLER.
